# SDR SWAA2022070720274

- Difficulty date: June 18, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 19,785 hours, 9,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH TRANSITION ANGLE UPPER SURFACE HAS CORROSION AROUND NUT PLATE HOLES. FROM STA 727G TO STA 727H. / [01] STEPPED UP PILOT HOLES PER SRM 51-40-05. INSTALLED 2 EA SPLICE PLATES PER SRM 51-40-02;[02] AFT CARGO COMPARTMENT DAMAGE ON LT SIDEPLATE TRANSITION ANGLE UPPER SURFACE FORM STA 727G TO STA 727H; LBL 24; WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.;[03] REMOVED AFT CARGO COMPARTMENT LEFT ZEE CHANNEL SIDEPLATE FORM STA 727F+10 TO STA 807+10; LBL 24; WL 156 IAW SRM 53-00-53-2R-5.;[04] FABRICATED ZEE CHANNEL SIDEPLATE REPAIR PARTS IAW SRM 53-00-53-2R-5.;[05] VERIFIED 4. JOHN PRAMUK (TECHNICIAN); 24-JUN-2022 14:28 UTC  FABRICATED ZEE CHANNEL SIDEPLATE REPAIR PARTS IAW SRM 53-00-53-2R-5.;[06] INSTALLED REPAIR PARTS IAW SRM 53-00-53-2R-5. CLICK BOND PUSH TEST TO BE ACCOMPLISHED ON STEP 1.;[14] CHANGED CORROSION MEASUREMENT ITEM 19 ONLY FROM LEVEL 3 TO LEVEL 2. ALL OTHER MEASUREMENTS WERE UNCHANGED BY ME. OUT OF 24 MEASUREMENTS I ENTERED ONLY LINE ITEM #19.  ALSO INSPECTED 12. PEDRO ALBA (TECHNICIAN); 27-JUN-2022 08:38 UTC R&R TRANSITION FITTING PER SRM 53-00-53-2R-5. RII;
